# SDR UIEA2017030300291

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 74,761 hours, 9,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 368,  STRINGER 10L FOUND CRACKED.  TRIMMED DAMAGE STRINGER SEGMENT IAW SRM 51-10-02. A REPAIR WAS FABRICATED IAW SRM 53-00-03, FIG 201, REPAIR 1.
